Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

My Mum...

Posted by Deborah R on October 18, 1999, at 20:56:09

Hi everyone - I am still searching for info re: side effects of olanzapine/zyprexa...I would be really interested to hear of peoples experiences on this drug. My Mother developed Neuroleptic Malignant Syndrome about three weeks after switching from Risperidone to Olanzapine. Mum was in hospital for 4 weeks - and was actually off all drugs for about a week. It was a magic time for me - I walked in one day to see Mum and I had never seen her like that in my whole memory of the horrible, horrible times. Mum was interested in what I had been doing, smiling, her face was so animated and her smiles went all the way to her eyes. Mum is now back on Olanzapine and the mask is there yet again.

Perhaps selfishly I want my Mum back - the one I saw for that one little week. I have stopped work for a while and would like Mum to go off all drugs to see how she goes. I am very worried about taking this on in case something goes wrong, but I feel time is running out for Mum and her body is shutting down. Mum's next appointment is the 27th and I am aiming to discuss this with her Doc. I have kind of circled around the idea with Mum and of course it has to be her decision, not mine.

Sorry about the long post guys - I sincerely wish everyone the best of everything! Wish me luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Deborah R thread:13392